MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207060470
Medical Device Problem Codes Fluid/Blood Leak (1250); Inflation Problem (1310); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.A 6.0 x40, 75cm gladiator elite was advanced for dilation.During the procedure, during pressurization of the balloon to 8 atmospheres (atm), a ruptured was noted and the balloon could not continue to expand.Upon removal, it was observed that the balloon was leaking liquid and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.A 6.0 x40, 75cm gladiator elite was advanced for dilation.During the procedure, during pressurization of the balloon to 8 atmospheres (atm), a ruptured was noted and the balloon could not continue to expand.Upon removal, it was observed that the balloon was leaking liquid and the procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the 65% stenosed target lesion was located in the moderately tortuous and moderately calcified vein.The balloon ruptured upon first inflation at 10 atmospheres for 3 seconds.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Device technical analysis upon receipt at our post market quality assurance laboratory, a visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 30mm in length and extended from a position 3mm proximal of the proximal markerband to 12mm proximal of the distal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.No other issues were identified during the product analysis.Device history record (dhr) review it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review a risk review was completed and confirmed that the event of balloon - failure to inflate, balloon - material rupture and balloon - leak was defined in the risk documentation and is documented accordingly in the prr.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to patient condition.

Brand Name
GLADIATOR? ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23733485
Report Number2124215-2025-89431
Device Sequence Number9743041
Product Code LIT
UDI-Device Identifier08714729809739
UDI-Public(01)08714729809739(17)271217(10)35505156
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939207060470
Device Catalogue NumberH74939207060470
Device Lot Number0035505156
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer12/15/2025
03/13/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date01/08/2026
04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown